Error message

Deprecated function: Array and string offset access syntax with curly braces is deprecated in include_once() (line 20 of /mnt/web104/a0/07/510451407/htdocs/includes/file.phar.inc).

Subgame-Perfect ϵ-Equilibria in Perfect Information Games with Common Preferences at the Limit

Printer-friendly version
Article
Author/s: 
János Flesch, Arkadi Predtetchinski
Mathematics of Operations Research
Issue number: 
Volume 41, Issue 4
Publisher: 
Informs
Year: 
2016
Journal pages: 
1208 - 1221
We prove the existence of a pure subgame–perfect epsilon–equilibrium, for every epsilon > 0, in multiplayer perfect information games, provided that the payoff functions are bounded and exhibit common preferences at the limit. If, in addition, the payoff functions have finite range, then there exists a pure subgame–perfect 0–equilibrium. These results extend and unify recent existence theorems for bounded and semicontinuous payoffs.
Developed by Paolo Gittoi